# SDR ORJA9719

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED LIGHT REMAINED ON AFTER TAKEOFF WITH GEAR HANDLE UP.  LIGHT BEGAN TO FLICKER AND EVENTUALLY WENT OUT AS WE INCREASED AIRSPEED.  ADJUSTED NOSE GEAR UPLOCK PROXIMITY SENSOR.  OPS CHECK NORMAL AS PER MM 32-60-00.  (M)
